# SDR USAA2010030190466

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 30,704 hours, 12,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3239
- Condition: Out Of Adjust
- Location: R1 Door
- Part time: 30,704 hours, 12,262 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHK - PHX - EMERGENCY EQUIPMENT/EMERGENCY EGRESS SYSTEM.  WHILE PERFORMING TASK CARD F1C25305 EVACUATION DOOR SLIDE DEPLOYMENT, R1 DOOR ASSIST BOTTLE DID NOT OPERATE.  FOUND TO BE IMPROPERLY ARMED.  REMOVED AND REPLACED SHEAR PIN AND BURST DISC (DIAPHRAGM).  SERVICED DOOR ASSIST BOTTLE TO 1600 PSI PER ASK CARD R1C25305.  OPERATIONAL CHECK WAS GOOD.
